# SDR GTIA050183

- Difficulty date: May 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug MD 83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPARTMENT CORROSION ON CUSP WEB FS 450-475 L18L.  REMOVED FLOORBOARDS AND PANELS FOR ACCESS.  REMOVED CORROSION.  FOUND CUSP-WEB IS OUT OF LIMITS.  FABRICATED CUSP WEB 17 INCHES BY 5.5 INCHES.  TREAT AND PRIMED CUSP WEB AND INSTALLED FABRICATED PARTS.  REINSTALLED ACCESS PANELS AND FLOORBOARDS.  (M)
